Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have asthma, wheezing, skin problem, dryness, cracks on skin, under active thyroid. Help

Hello, I am 23 years old boy.I have asthma ( Wheezing ). The past few years ago I am suffering skin problem.I think it is a some aspect of dry skin .Because skin has following following symptom, - elastic of skin (It is a inflexible situation) - Cracks in the skin (near the armpits and abdomen) It is a sign of an under-active thyroid problem or symptoms of asthma (Wheezing)? It is a symptoms of asthma (Wheezing) or an under-active thyroid problem? Please help me to solve that skin problem. :)
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
TGIS IS ALLERGIC WHEN ASTMA OR ALLERGIES EFFECTS LONGERTHE ALLERGY EFFECTS SKIN AND SKIN SYMPTOMPS OCCYR
IT IS DRYNESS OF SKIN DUE TO MEDICINES USED FOR ASTHMA OR ASTHMA ITSELF(ALLERGY) CAN EFFECT OTHER ORGAN
'APPLY MOMETASONE AND TAKE ANTI ALLERGICS
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor